Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Started spotting after depo shot. Is this common?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
blood from. menstrualI think it is from getting off my depo shot cause I'm just spotting nothing in urine
Posted Wed, 20 Feb 2013 in Birth Control
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
The mild spotting that you are having is likely to be related to the irregular spotting that is commonly seen associated with depo shot. If there is no frequency of urination or fever or burning during urination then a urinary infection is not likely. This spotting is likely to subside spontaneously after a few days without any treatment.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor